“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 87
School of Mathematics
  Title:   Characterization of rings and modules with Serre condition (Sn)
1.  M.T. Dibaei
2.  M. Tousi
  Status:   Published
  Journal: Southeast Asian Bull. Math.
  Vol.:  23
  Year:  1999
  Pages:   213-219
  Supported by:  IPM
In this paper we seek an analogous theory to that of Cohen-Macaulay for the Serre condition and the effect of the condition (Sn) in a ring (or in a module) on the minimal injective resolutions.

Download TeX format
back to top
scroll left or right